# SDR REXA2014070900679

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 27,875 hours, 24,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING BETWEEN ROW 2 THRU 5 IS INOPERATIVE, PLACARD INSTALLED.  DEFERRED, R & R EMER LIGHTS BATTERY PACKS NR 2 - 4 & EMER LIGHTS BATTERY CHARGER NR 2 IAW AMM 33-51-05 & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00.  ALL CHECKED GOOD.  DM 006864 CLEARED & PLACARD REMOVED.
